MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-20 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH MIC-KEY* G-20 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 98434-17
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Abdominal Pain (1685); Fever (1858); Perforation (2001)
Date of Event 09/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for aa6032r03 was reviewed and the product was produced according to product specifications.The patient died following using a medical product, but there was no suspected association between the death and the use of the product all information reasonably known as of 24 apr 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that after receiving a gastrostomy on (b)(6) 2016, the patient experienced high fever and abdominal pain.X ray on (b)(6) 2016 showed free gas.An exploratory laparotomy was performed, and an anchor suture from the gastrostomy procedure was found perforating the stomach wall.The perforation was sewn over and the patient recovered from the surgery.The patient later died as a result of their cancer.The type of cancer was not reported.No further information has been provided.
 
Additional Manufacturer Narrative
All information reasonably known as of 21 jun 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6521215
Report Number9611594-2017-00070
Device Sequence Number16476548
Product Code KGC
UDI-Device Identifier10680651984347
UDI-Public10680651984347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2017
Device Model Number98434-17
Device Catalogue Number991098434
Device Lot NumberAA6032R03
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/05/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date06/22/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;